# SDR DALA2018062004110

- Difficulty date: June 19, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 47,296 hours, 24,540 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SPLICE CONNECTION ON FR68 BTW STR 23L TO STR 24L AT AFT GALLEY AREA, REPLACED SPLICE CONNECTION ON FR68 BTW STR 23L TO STR 24L AT AFT GALLEY AREA AS PER SRM 51-42-11 AND DRAWING D5347108720300.
